Toprol

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Toprol if you have:
 
Also, let your healthcare provider know if you:
 
You should also tell your healthcare provider about all other medicines you may be taking, including prescription and non-prescription medicines, antacids, vitamins, and herbal supplements.
 
(Click Toprol-XL Precautions and Warnings for more information on this topic, including information on who should not take the drug.)
 

What If I Take an Overdose of Toprol?

People who take too much Toprol may have overdose symptoms that could include but are not limited to:
 
  • Extremely low blood pressure
  • A severe decrease in heart rate (bradycardia)
  • Difficulty breathing
  • Congestive heart failure
  • Loss of consciousness
  • Loss of life.
     
If you happen to overdose on this drug, seek immediate medical attention.
 
(Click Toprol Overdose for more information.)
 
The Dirty, Messy Part of BPH

Toprol Medication

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.